| Model Number |
D334DRG |
| Medical Device Problem Codes |
Failure to Charge (1085); Electrical /Electronic Property Problem (1198); Reset Problem (3019)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
09/29/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Concomitant medical products: 5076-52, lead; implanted: (b)(6) 2006.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
It was reported the implantable cardioverter defibrillator (icd) had reached eri (elective replacement indicator) approximately two years ago and is now alarming.It is suspected that an electrical reset has occurred and/or a charge circuit timeout/charge circuitinactive has occurred.The icd remains implanted.No patient complications have been reported as a result of this event.